Repository: Freie Universit├Ąt Berlin, Math Department

Evolving surface finite element methods for random advection-diffusion equations

Djurdjevac, A. and Elliott, C.M. and Kornhuber, R. and Ranner, Th. (2018) Evolving surface finite element methods for random advection-diffusion equations. SIAM/ASA Journal on Uncertainty Quantification, 6 (4). pp. 1656-1684. ISSN 2166-2525


Official URL:


In this paper, we introduce and analyze a surface finite element discretization of advection-diffusion equations with uncertain coefficients on evolving hypersurfaces. After stating the unique solvability of the resulting semidiscrete problem, we prove optimal error bounds for the semidiscrete solution and Monte Carlo sampling of its expectation in appropriate Bochner spaces. Our theoretical findings are illustrated by numerical experiments in two and three space dimensions.

Item Type:Article
Subjects:Mathematical and Computer Sciences > Mathematics > Numerical Analysis
Divisions:Department of Mathematics and Computer Science > Institute of Mathematics
ID Code:2111
Deposited By: Ekaterina Engel
Deposited On:27 Sep 2017 07:12
Last Modified:12 Dec 2018 08:11

Repository Staff Only: item control page